# SDR BKEA20200115001

- Difficulty date: January 11, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N719SA
- Make and model: Gulstm GIV
- Aircraft serial: 1155
- Aircraft time: 11,801 hours, 5,404 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: G752402
- Part serial: 100
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,030 hours, 1,852 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL PANEL WAS NOT SET TO DURING THE MONITORED FLIGHT. WE ALSO NOTED THAT WHEN THE CONTROL PANEL WAS SET, THE SYSTEM REPORTED PROPERLY.  SWAPPED IN ANOTHER PANEL FROM N110SN FOR TROUBLESHOOTING WITH THE SAME RESULTS. THE QUESTION THEN BECAME, IS THE CONTROL PANEL DESIGNED TO HOLD THE PREVIOUS SETTING AFTER POWER DOWN/UP CYCLES.   WIRING CHECKS WERE ALL GOOD WITH NO ANOMALIES NOTED.  THE CONCLUSION MADE WAS THAT THE CONTROL PANEL HAD AN INTERNAL FAILURE THAT PREVENTED THE PANEL FROM RETAINING WHAT WAS PRE-SELECTED. A REPLACEMENT CONTROL PANEL WAS INSTALLED AND A SATISFACTORY FUNCTIONAL CHECK WAS ACCOMPLISHED. THE DISCREPANCY HAS BEEN CLEARED AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.  THE PANEL REMOVED FROM 110SN HAS BEEN SENT TO THE VENDOR FOR REPAIR.
